# SDR JJBA20240320074

- Difficulty date: March 12, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 46-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 LH OMEGA BEAM OUTBD ANGLE FOUND CRACKED BTW FR 46-50. AT LH OMEGA BEAM ANGLE BTW FR 46-50 REMOVED QTY 5 CABLE CLAMPS FOR ACCESS. AT LH OMEGA BEAM OUTBD BTW FR 46-50 REMOVED ANGLE FOR REPLACEMENT. CF3 LH OMEGA BEAM OUTBD ANGLE BTW FR 46-50, REPAIRED AT LH OMEGA BEAM OUTBD ANGLE BTW FR 46-50 5X CABLE CLAMPS INSTALLED
